# SDR CALA2017061001787

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 103,993 hours, 16,166 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 6900
- Condition: Failed
- Location: Galley
- Part time: 2,153 hours, 306 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 106 FWD  BURNS FOOD AND SMOKES.  TEMP UNCONTROLABLE.  FIRE HAZARD. R & R THE OVEN. ALL OPS OK.
